# SDR SWAA010744

- Difficulty date: March 10, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 59,991 hours, 64,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 963089
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD STIFFENER CRACKED AT LBL 25, WL 195.  REMOVED AND REPLACED STIFFENER PER SRM.
